# SDR SWIA2021092961238

- Difficulty date: September 27, 2021
- Submitted: September 29, 2021
- Operation: Air carrier
- Aircraft: N707EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10057
- Aircraft time: 38,468 hours, 27,705 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Condition: Obstructed
- Location: Recirculation
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DURING CLIMB OUT FROM DFW A VERY INTENSE ELECTRICAL BURNING SMELL ENTERED THE FLIGHT DECK.    (FLIGHT 3243 - FILED CLOSED)      PLEASE REFERENCE AML 743123  PLEASE REFERENCE AML 743125  PLEASE REFERENCE AML 743191  PLEASE REFERENCE AML 743202  PLEASE REFERENCE AML 743219 UPON ARRIVAL TO A/C FLIGHT CREW REPORTED NOTABLE ELECTRIC ODOR FROM CA GASPER WITH PACKS RUNNING ON ENGINE BLEED AIR DURING CLIMB. FLIGHT ATTENDANTS REPORTED NO ABNORMAL SMELL IN CABIN. PREFORMED SMOKE AND / OR ABNORMAL SMELL IN COCKPIT INSPECTION PER FIM 21-21-00-810-806. FOUND LEFT HAND RE CIRCULATION FILTER AND HOUSING TO BE ENGULFED WITH A PLASTIC SHOPPING BAG. REMOVED DEBRIS FROM FILTER HOUSING AND REPLACED FILTER PER AMM 21-22-12, ALSO REMOVED AND REPLACED LEFT HAND RE CIRCULATION FAN AND CHECK VALVE ASSEMBLY PER AMM 21-22-10 DUE TO AIR STARVATION AND PLASTIC CONTAMINATION. OPS CHECK GOOD. NO DEFECTS NOTED AT THIS TIME WITH ENGINE BLEED AT POWER AND LEFT PACK RUNNING AND RE CIRCULATION FANS ON.  A/C OKAY FOR RETURN TO SERVICE. (NOTE: REMOVED RE CIRCULATION FAN HAS A FAINT ELECTRICAL BURNING SMELL TO IT).
